Journal article icon

Journal article

Optimal natural dualities .2. General theory

Publication status:
Published

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY More from this journal
Volume:
348
Issue:
9
Pages:
3673-3711
Publication date:
1996-09-01
DOI:
ISSN:
0002-9947
Keywords:
Pubs id:
pubs:10282
UUID:
uuid:66426323-731b-499d-9a66-6caeec0f983b
Local pid:
pubs:10282
Source identifiers:
10282
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP